Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Alcoholic. Taking meth. What is the cause of frequent yawning?

My google query, Why do I yawn on methamphetamine landed me here. First, a little background... I m quite fit, and have no medical problems aside from some mild generalized anxiety . I m sure my dopaminergic system is quite well charged, as I m not adhedonic; I take great pleasure in the activities that interest me. I sleep normally. This is the first time I ve toyed with the drug in over 10 years. I was out of bed at 11 AM this morning (my local time), and started vaporizing some very pure meth at around 5PM (local). It s now 1:30, and even though I shouldn t be tired, I m yawning every ~5 min. I drank 8 beers (5%, 355ml) equally distributed over the course of the day. The doses of meth was also evenly distributed throughout the day, at 20 mg per dose (exactly 300mg total, so far). The last dose was at 1AM. I took .5 mg of lorazepam at ~9PM; I used it to calm my normal anxiety, which the meth hasn t seemed to change at all, and as prophylaxis against high diastolic blood pressure that meth often causes (if the lorazepam would even work for that). Anyways... I can tell you that it s not the lorazepam, as I started yawning before I took it. Is it the meth or the alcohol causing the yawning? I could understand the alcohol yawns to a point, but I thought a CNS stimulant like meth would reduce the amount of the yawns, or at least attenuate their intenisty. Sorry for yammering so much; I am high, after all. My question boils down to how meth could trigger a yawn. I was thinking it s a dopamine insufficiency thing, but I m not sure. Do you have anything to say on the subject?
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  671
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hai hydrogenmonkey ,

Methamphetamine & Alcohol use yawning ?

Yawning is a withdrawal symptom of Methamphetamine.
It means gradually you are getting dependence to Methamphetamine.
I suggest you to motivate your mind to quit Alcohol & methamphetamine use & attend nearest Dead diction clinic for healthier life

wish you All the best!
Answered: Wed, 30 Jan 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor